You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Semiparametric Censored Regression Models
Kenneth Y. Chay and James L. Powell
The Journal of Economic Perspectives
Vol. 15, No. 4 (Autumn, 2001), pp. 29-42
Published by: American Economic Association
Stable URL: http://www.jstor.org/stable/2696514
Page Count: 14
You can always find the topics here!Topics: Maximum likelihood estimation, Estimators, Net income, Censorship, Censored data, Statistical estimation, Least squares, Mathematical dependent variables, Regression analysis, Econometrics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Journal of Economic Perspectives © 2001 American Economic Association